Jump to content

Tapering Opinions Needed


[Th...]

Recommended Posts

It has been 11 days since my last cut. Still very wary about what I should do next. My last cut was a 20% cut from 6.25 to .50 taken .125am, .125 at 3:00pm and .25 bedtime (for the most part only headaches, neck and shoulder tension and some anxiousness--nothing too unbearable compared to my "crash and burn" cut. The last two days I have been having burning stomach and nausea). My next cut would be 25% to get to .375 and am getting worried about going for it this Friday. My biggest questionis if you stabilize on a lower dose, does it not play into that the lower the dose the lower the w/d symptoms?? Probably wishful thinking?? If I feel like I should only reduce by .0625, what is the best way to do this??

 

Anyone with any insight welcome, thanks for listening.

Link to comment
Share on other sites

My biggest questionis if you stabilize on a lower dose, does it not play into that the lower the dose the lower the w/d symptoms?? Probably wishful thinking?? If I feel like I should only reduce by .0625, what is the best way to do this??

 

 

T2, I think there is something to this, otherwise why did I, and some others who direct taper,  feel better the lower we went? Not everyone will, but.....

 

If you want to reduce by .0625mg, just take a 1/4 pill(.125mg), crush it up well, and split it into two piles. I've done this using a big plate, the back of a spoon, and a credit card to seperate the piles. Eat one pile, save the other.  ;D 

 

Link to comment
Share on other sites

Thanks! I'm just getting a little anxious and scared the lower I go. Did you get headaches?

 

No, but I rarely get headaches anyway. Janus and I once had a discussion, and we came to the conclusion that wd usually hits us where we are most vulnerable. For me that was my sleep, or lack thereof.

Do you normally get headaches, or have you in the past?

They are very very common in wd, you know..

Link to comment
Share on other sites

I only started getting headaches since the last 3 years during perimenopause. Even then only maybe once every 3 to 6 months. Otherwise, I would hardly ever get one, so maybe it's the hormones and w/d together ganging up along with the neck/shoulder tension. Advil does take care of them, thankfully.
Link to comment
Share on other sites

I've been getting horrible headaches too. But I've had a problem with migraines since I was 16. I'm soo scared to put some other medication in my body that I suffer through them. Dont want anymore then I really need to have in me. Might never take another drug again!

Hope they get better soon!

Amanda

Link to comment
Share on other sites

Amanda, have you tried cold compresses on your migraines?  That has worked for me sometimes.  I had horrible headaches while on the drugs but since I've been off I seldom have them.  They would keep me in bed for a week.  Also, check all your food ing. for aspartame.  That can cause severe headaches.
Link to comment
Share on other sites

×
×
  • Create New...